# SDR VNAA202108031111

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 15,065 hours, 13,555 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 20020H0199
- Condition: Arced
- Location: Cockpit Left
- Part time: 1,727 hours, 1,556 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CA SIDE WINDSHIELD HAS POSSIBLE ARCING DAMAGE NEEDS INSPECTED. REMOVED AND REPLACED CAPTAIN'S SIDE WINDSHIELD IAW CRJ-900 AMM 56-11-01-000/400-801-A01-PSA. SEE BARCODE TRFKE007CURY FOR LEAK CHECK. C/W LEAK CHECK OF LH WINDOW IAW CRJ 900 AMM 56-11-01-400-801. NO LEAKS FOUND. SEE BARCODE TRFKE007CUSM FOR OPS CHECK OF TEMP CONTROLLER. PERFORMED WINDOW TEMPERATURE CONTROLLER OPS CHECK IAW CRJ 900 AMM 30-41-06-710-801-A01. NO DEFECTS FOUND.
